Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

An initial value problem for hyperbolic differential equations


Author: Benham M. Ingersoll
Journal: Bull. Amer. Math. Soc. 54 (1948), 1117-1124
MathSciNet review: 0028521
Full-text PDF


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1948-09135-2
PII: S 0002-9904(1948)09135-2